# SDR RAIA201811280002

- Difficulty date: November 28, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAVE CORROSION ON UPPER SURFACE AT FR 53 THRU 55. REMOVED AND REPLACED FLOOR SILL AT FR 53 THRU 55 RT.
